| Model Number |
XIFNT3215 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
03/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of continuous, constant pain, burning sensation.Infection was noted at time of removal.
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Multiple mdr reports are filed for this event.See 0001038806-2023-00536.Patient weight is not provided / unknown.Initial reporter¿s first name is not provided / unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.